Found 5 Documents (Results 1–5)

Operator functional equations in analysis. (English) Zbl 1266.39024

Ludwig, Monika (ed.) et al., Asymptotic geometric analysis. Proceedings of the fall 2010 Fields Institute thematic program. New York, NY: Springer; Toronto: The Fields Institute for Research in the Mathematical Sciences (ISBN 978-1-4614-6405-1/hbk; 978-1-4614-6406-8/ebook). Fields Institute Communications 68, 189-209 (2013).
MSC:  39B22 26A24
Full Text: DOI

Filter Results by …

Document Type

Year of Publication

all top 3

Main Field